Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 28063, 3 pages
http://dx.doi.org/10.1155/IJMMS/2006/28063

A new proof of a lemma by Phelps

Department of Mathematics, Millersville University of Pennsylvania, Millersville 17551-0302, PA, USA

Received 7 December 2005; Revised 3 May 2006; Accepted 7 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Antonia E. Cardwell, “A new proof of a lemma by Phelps,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 28063, 3 pages, 2006. https://doi.org/10.1155/IJMMS/2006/28063.